Authors: Arsenović, Miloš
Todorčević, Vesna 
Mateljević, Miodrag
Title: On lipschitz continuity of harmonic quasiregular maps on the unit ball in Rn
Journal: Annales Academiae Scientiarum Fennicae Mathematica
Volume: 33
First page: 315
Last page: 318
Issue Date: 1-Dec-2008
Rank: M22
ISSN: 1239-629X
Abstract: 
We show that Lipschitz continuity of φ: Sn-1 → Rn implies Lipschitz continuity of its harmonic extension u = P[φ]: Bn → Rn, provided u is a quasiregular map.
Keywords: Harmonic mappings | Lipschitz spaces | Quasiregular mappings
Publisher: Suomalainen Tiedeakatemia

Show full item record

SCOPUSTM   
Citations

22
checked on May 22, 2024

Page view(s)

43
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.